# SDR IPXA2025032726793

- Difficulty date: March 18, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 25,976 hours, 16,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57960775205
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-Z600-RIGHT WING O/B FLAP RIVETS ATTACH STATIC WICKS BROKEN NOT DOT.COMPLIED WITH EO-93109-REQ1 AND VT-MAE EA 300-5754-27-A3866.
